# SDR AALA2019021539011

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 84,065 hours, 12,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frames 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER FUSELAGE FAIRING SUPPORT BRACKET AT FRAME 39 LEFT. REPLACED THE SUPPORT BRACKET IAW SRM 51-72-11-911-001.
